# SDR AALA202405136196

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 64,400 hours, 27,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NO INDICATION FOR RIGHT MAIN GEAR; AIRCRAFT LANDED SAFELY AT DFW. RELAMPED RIGHT HAND MLG INDICATOR LIGHT. OPERTIONAL CHECK GOOD. PER AMM 33-18-00.
